# SDR DALA2024062706539

- Difficulty date: June 22, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Mopsill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0412546) CORROSION ON I/B CREASEBEAM CORD (MOPSILL)ATSTA 947-987+18, RBL45, WL208. REMOVED AND REPLACED I/B CREASEBEAM CORD (MOPSILL) AT STA 887+7 TO STA 1016 RBL 45 WL 208 I.A.W B737 SRM 51-40-02-0G AND DWG# 147A8501.
